# SDR UIEA2016031500167

- Difficulty date: March 15, 2016
- Submitted: March 16, 2016
- Operation: Air carrier
- Aircraft: N641GT
- Make and model: Boeing 767-38E
- Aircraft serial: 25132
- Aircraft time: 77,798 hours, 22,853 cycles
- System (JASC): 4990 · APU Oil System
- Part: Transmitter
- Part number: L80479
- Part serial: 8TJ99GGE1
- Condition: Leaking
- Location: Apu
- Stage of operation: IN
- How discovered: O
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

SWITCH 8TJ99GGE1 WITH OIL LEAK IN GEAR BOX OF APU.  R & R OIL TRANSMITTER IAW 49-94-04 & SERVICED APU OIL.  ACCOMPLISHED OPERATIONS CHECK & LEAK CHECK NORMAL, NO LEAKS.  R & R CONNECTOR IAW AMM 49-94-03 & 49-94-04.
